Skip to Main content Skip to Navigation
Journal articles

Global stabilization of a Korteweg-de Vries equation with saturating distributed control

Abstract : This article deals with the design of saturated controls in the context of partialdifferential equations. It focuses on a Korteweg–de Vries equation, which is a nonlinear mathematicalmodel of waves on shallow water surfaces. Two different types of saturated controls are considered.The well-posedness is proven applying a Banach fixed-point theorem, using some estimates of thisequation and some properties of the saturation function. The proof of the asymptotic stability of theclosed-loop system is separated in two cases: (i) when the control acts on all the domain, a Lyapunovfunction together with a sector condition describing the saturating input is used to conclude on thestability; (ii) when the control is localized, we argue by contradiction. Some numerical simulationsillustrate the stability of the closed-loop nonlinear partial differential equation.
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01367622
Contributor : Swann Marx Connect in order to contact the contributor
Submitted on : Thursday, June 29, 2017 - 9:05:30 PM
Last modification on : Thursday, August 4, 2022 - 5:14:18 PM
Long-term archiving on: : Friday, December 15, 2017 - 5:19:24 PM

File

M106183.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Swann Marx, Eduardo Cerpa, Christophe Prieur, Vincent Andrieu. Global stabilization of a Korteweg-de Vries equation with saturating distributed control. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (3), pp.1452-1480. ⟨10.1137/16M1061837⟩. ⟨hal-01367622v3⟩

Share

Metrics

Record views

266

Files downloads

152